Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Commutative algebras of Hochschild dimension one


Author: A. R. Magid
Journal: Proc. Amer. Math. Soc. 24 (1970), 530-532
MSC: Primary 13.90; Secondary 18.00
DOI: https://doi.org/10.1090/S0002-9939-1970-0251028-7
MathSciNet review: 0251028
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Chase, D. Harrison and A. Rosenberg, Galois theory and Galois cohomology of commutative rings, Mem. Amer. Math. Soc. No. 52 (1965), 15-33. MR 33 #4118. MR 0195922 (33:4118)
  • [2] G. Janusz, Separable algebras over commutative rings, Trans. Amer. Math. Soc. 122 (1966), 461-479. MR 35 #1585. MR 0210699 (35:1585)
  • [3] R. MacRae, On cardinality, cohomology, and a conjecture of Rosenberg and Zelinsky, Trans. Amer. Math. Soc. 118 (1965), 243-246. MR 0178039 (31:2297)
  • [4] T. Nagahara, A note on Galois theory of commutative rings, Proc. Amer. Math. Soc. 18 (1967), 334-340. MR 34 #7580. MR 0207765 (34:7580)
  • [5] A. Rosenberg and D. Zelinsky, Cohomology of infinite algebras, Trans. Amer. Math. Soc. 82 (1956), 85-98. MR 17, 1181. MR 0078358 (17:1181b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.90, 18.00

Retrieve articles in all journals with MSC: 13.90, 18.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0251028-7
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society